NumDNLS.pdf (9.12 MB)

ON A CLASS OF DERIVATIVE NONLINEAR SCHRODINGER-TYPE EQUATIONS IN TWO SPATIAL DIMENSIONS

Download (9.12 MB)
journal contribution
posted on 22.03.2021, 21:35 by Jack Arbunich, Christian Klein, Christof Sparber
We present analytical results and numerical simulations for a class of nonlinear dispersive equations in two spatial dimensions. These equations are of (derivative) nonlinear Schrödinger type and have recently been obtained by Dumaset al.in the context of nonlinear optics. In contrast to the usual nonlinear Schrödinger equation, this new model incorporates the additional effects of self-steepening and partial off-axis variations of the group velocity of the laser pulse. We prove global-in-time existence of the corresponding solution for various choices of parameters. In addition, we present a series of careful numerical simulations concerning the (in-)stability of stationary states and the possibility of finite-time blow-up.

Funding

CAREER: Adiabatic theory for nonlinear Schrodinger equations with applications in complex quantum systems

Directorate for Mathematical & Physical Sciences

Find out more...

History

Publisher Statement

The original publication is available at https://doi.org/10.1051/m2an/2019018

Citation

Arbunich, J., Klein, C.Sparber, C. (2019). ON A CLASS OF DERIVATIVE NONLINEAR SCHRODINGER-TYPE EQUATIONS IN TWO SPATIAL DIMENSIONS. ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 53(5), 1477-1505. https://doi.org/10.1051/m2an/2019018

Publisher

EDP Sciences

issn

0764-583X